# SDR 2003F00651

- Difficulty date: August 13, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49157411
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4C CHECK SERVICE, FOUND FORWARD SERVICE DOOR HOLD OPEN HOOK PAN, FITTING CRACKED.  FITTIG WAS REPLACED.  (M)
